# SDR DALA1200250667

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 68,005 hours, 31,500 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE INSPECTION FOUND EMERGENCY PATH LIGHTS AT  SEAT 45 INOPERATIVE DUE TO LOOSE WIRING CONNECTOR.  CONNECTOR RE-SECURED AND LIGHT OPERATION NORMAL.
